# SDR DALA2025051303694

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N428DX
- Make and model: Airbus A330-941
- Aircraft serial: 2064
- Aircraft time: 4,165 hours, 486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3428 3L EMERGENCY EXIT LIGHT BROKEN. CORRECTIVE ACTION: R/R EMERGENCY EXIT LIGHT PER A330 AMM 33-51-17. OK FOR SERVICE. (7118356)
